question-icon

What causes fever, bitter taste in the mouth and loss of appetite?

default
Posted on Mon, 28 Sep 2015
Question: Sir, I had fever, from today morning I don't have high temperature.. But I took 2 paracetamol tablets in morning and afternoon.. Still I have bitter tongue and not feeling like having food.. Could you please suggest me a remedy ? Thanks
I m feeling something wrong in your deal. When I was about to select for payment, you were advertising that answer is ready and just away from a payment. Now I m loosing my trust. After doing the payment, you are fooling me by telling wait for 24 hrs.
I need my cash back now.. I think if I didn't get my cash back; I need to report to cyber cell..
Please return the cash.. I don't need answer.
doctor
Answered by Dr. Prof. Kunal Saha (29 minutes later)
Brief Answer:
You seem to have a viral infection

Detailed Answer:
Dear XXXXXXX

I would insist you not to panic. Although there are a number of doctors available online practically always, there is a constant number of patients in the queue. You might understand that fetching the best doctor who could have the right experience to answer the specific question might take some time. It also takes time to answer the queries including the time taken to type the answer to your query and the mentioned 24 hours that you see is practically the maximum duration but practically the questions get answered in less than an hour to hardly two hours. The answer also goes through a peer review process by another doctor in order to ensure quality but it adds to the time taken. With this understanding I hope that you would like to get the answer rather than the refund.

What you mention seems to be due to a viral infection. In such a case, irrespective of treatment it takes 5-7 days to recover. You will need to be patient. You need to take plenty of fluids to drink. Take paracetamol as required. Take cetirizine tablet once daily for 3-4 days. Take plenty of curd or yogurt. I think that you would be relieved.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4469 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes fever, bitter taste in the mouth and loss of appetite?

Brief Answer: You seem to have a viral infection Detailed Answer: Dear XXXXXXX I would insist you not to panic. Although there are a number of doctors available online practically always, there is a constant number of patients in the queue. You might understand that fetching the best doctor who could have the right experience to answer the specific question might take some time. It also takes time to answer the queries including the time taken to type the answer to your query and the mentioned 24 hours that you see is practically the maximum duration but practically the questions get answered in less than an hour to hardly two hours. The answer also goes through a peer review process by another doctor in order to ensure quality but it adds to the time taken. With this understanding I hope that you would like to get the answer rather than the refund. What you mention seems to be due to a viral infection. In such a case, irrespective of treatment it takes 5-7 days to recover. You will need to be patient. You need to take plenty of fluids to drink. Take paracetamol as required. Take cetirizine tablet once daily for 3-4 days. Take plenty of curd or yogurt. I think that you would be relieved. Regards